# SDR HALA2022101100328

- Difficulty date: October 9, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 27,980 hours, 4,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 FOUND 6 INCH SECTION OF PHOTOLUMINESCENT STRIP NEXT TO AFT GALLEY F/A JUMPSEAT DAMAGED NEEDS TO BE REPAIRED. CONTINUE PER DEFERRAL MEL 33-51-1E. CORRECTIVE ACTION: REPLACED PHOTOLUMINESCENT STRIP IN AFT GALLEY.
